Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 950405, 15 pages
http://dx.doi.org/10.1155/2010/950405
Research Article

A New Variational Model for Segmenting Objects of Interest from Color Images

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 9 December 2009; Revised 14 April 2010; Accepted 17 May 2010

Academic Editor: Panos Liatsis

Copyright © 2010 Yanli Zhai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanli Zhai, Boying Wu, Dazhi Zhang, and Jiebao Sun, “A New Variational Model for Segmenting Objects of Interest from Color Images,” Mathematical Problems in Engineering, vol. 2010, Article ID 950405, 15 pages, 2010. doi:10.1155/2010/950405